Hi Dr. Lupo,
I know this question has been asked alot and it seems to be something that happens often. I have been going through my ups and downs this past eight weeks since my thyroidectomy. Levothroid all the way up to 137mcg and now back down to 100mcg due to shaky hands and muscles twitching and insomnia. I am now more at an appropriate dose for my 140 pounds, but......I now wake up in the morning shaky, sweaty, very extremely thirsty, heart racing and low b/p. I am fatigued and losing weight. I know this question has been asked many times and I need to ask again. Is it possible my adrenals are stressed due to all these changes with my medications. I did take steroids shortly after surgery for a paralyzed vocal fold and my throat was swelling from talking too much. The docs did say taking steroids so shortly after surgery could crash my adrenals but I would think they would have recovered by now. I had to take both a shot of solu-medrol and a dose pack. It was life or death I couldnt breath and didn't want to have a possible trach. Ever since I have been having these symptoms. Also, in times of stress I do have panic attacks. If I rest quietly in a dark room it goes away. Please advise as to how to address this with my endocrinologist. I have Kaiser so they don't like to do too many lab tests.
Thanks Dr. Lupo!!! Your the best and so appreciated for all your time and hard work.